Show simple item record

Author Momani, Shaheren_US
Author Noor, Muhammad Aslamen_US
Available date 2010-01-10T08:42:32Zen_US
Publication Date 2007-02-27en_US
Publication Name Applied Mathematics and Computation
Citation Momani, S., & Noor, M. A. (2007). Numerical comparison of methods for solving a special fourth-order boundary value problem. Applied Mathematics and Computation, 191, 218–224en_US
URI http://dx.doi.org/10.1016/j.amc.2007.02.081en_US
URI http://hdl.handle.net/10576/10640en_US
Abstract In this paper, we implement relatively new analytical techniques, the differential transform method, Adomian decomposition, and homotopy perturbation method, for solving a fourth-order boundary value problem. In these schemes, the solution takes the form of a convergent series with easily computable components. This paper will present a numerical comparison between the three methods for solving a fourth-order boundary value problem. The numerical results demonstrates that the new methods are quite accurate and efficient for this kind of problems.en_US
Language enen_US
Publisher Elsevier Inc.en_US
Subject Adomian decomposition methoden_US
Subject Boundary value problemsen_US
Subject Differential transform methoden_US
Subject Homotopy perturbation methoden_US
Title Numerical comparison of methods for solving a special fourth-order boundary value problemen_US
Type Articleen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record